Title: Some classical multiple orthogonal polynomials
Authors: Van Assche, Walter ×
Coussement, Els #
Issue Date: 2001
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:127 pages:317-347
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.